Volume 15, Issue 1
MUSCL Type Schemes and Discrete Entropy Conditions

N. Zhao & H. M. Wu

DOI:

J. Comp. Math., 15 (1997), pp. 72-80

Published online: 1997-02

Preview Full PDF 433 1384
Export citation
  • Abstract

In this paper, the semi-discrete entropy conditions with so called the proper discrete entropy flux of a class of high resolution MUSCL type schemes are discussed for genuinely nonlinear scalar conservation laws. It is shown that the high resolution schemes satisfying such semi-discrete entropy conditions cannot preserve second order accuracy in the rarefaction region.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-15-72, author = {}, title = {MUSCL Type Schemes and Discrete Entropy Conditions}, journal = {Journal of Computational Mathematics}, year = {1997}, volume = {15}, number = {1}, pages = {72--80}, abstract = { In this paper, the semi-discrete entropy conditions with so called the proper discrete entropy flux of a class of high resolution MUSCL type schemes are discussed for genuinely nonlinear scalar conservation laws. It is shown that the high resolution schemes satisfying such semi-discrete entropy conditions cannot preserve second order accuracy in the rarefaction region. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9190.html} }
TY - JOUR T1 - MUSCL Type Schemes and Discrete Entropy Conditions JO - Journal of Computational Mathematics VL - 1 SP - 72 EP - 80 PY - 1997 DA - 1997/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9190.html KW - AB - In this paper, the semi-discrete entropy conditions with so called the proper discrete entropy flux of a class of high resolution MUSCL type schemes are discussed for genuinely nonlinear scalar conservation laws. It is shown that the high resolution schemes satisfying such semi-discrete entropy conditions cannot preserve second order accuracy in the rarefaction region.
N. Zhao & H. M. Wu. (1970). MUSCL Type Schemes and Discrete Entropy Conditions. Journal of Computational Mathematics. 15 (1). 72-80. doi:
Copy to clipboard
The citation has been copied to your clipboard